# SDR COM60546

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7038
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32895902
- Condition: Not Closing
- Location: Lt Engine
- Part time: 3,519 hours
- Component: 35602310
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

LEFT ENGINE 14TH STAGE DUCT LEAK WARNING MESSAGE, INFLIGHT ENGINE SHUTDOWN AND DIVERTED TO TLH.  PROBLEM COULD NOT BE DUPLICATED ON GROUND, THE BLEED AIR SHUT-OFF VALVE WAS NOT CLOSING FULLY AND WAS REPLACED, THE BLEED LEAK DETECTOR LOOP WAS ALSO REPLACED AS A PRECAUTION.
